# SDR AALA202105079010

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 32,461 hours, 13,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUSTOMER WALK- FORWARD FLASHLIGHT ONBOARD SIDE NO TEST LIGHT. REMOVED AND REPLACED BATTERY PACK PER B737 NG AMM 25-64-00-900-806.
